# SDR SWAA2023020289085

- Difficulty date: January 6, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS344 TO BS360 AT LBL11 FWD GALLEY AND LAV 2023-36990<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS344 TO BS360 AT LBL11 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #141A5400 REV: B. SSE INDIVIDUAL SIGN-OFF BELOW;[02] CORRECTED STEP 1. REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS344 TO BS360 AT LBL11 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #141A5400 REV: B. SHEET 12. SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS344 TO BS360 AT LBL11 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #141A5400 REV: B. SHEET 12. SEE INDIVIDUAL SIGN-OFF BELOW. RII
